Metrics

From
Optimal Quadrature Formulas with Polynomial Weight in Sobolev Space by Kholmat M. Shadimetov, Abdullo R. Hayotov and Sardor I. Ismoilov American Journal of Numerical Analysis. 2014, 2(5), 144-151 doi:10.12691/ajna-2-5-2
Views
11149
Html 10646
Abstract 503
13 October 2014 (publication date) through 11 April 2020 *
18.55 % of article views led to PDF downloads *
*Although we update our data on a daily basis, there may be a 48-hour delay before the most recent numbers are available.
Downloads: 4986
PDF2068
Epub665
XML929
PPT467
Figures173
Tables684
Export: 2021
RIS610
BibTex725
Endnote686
RIS, BibTex, EndNote allows users to search, retrieve and store citations from bibliographic databases such as ABI Inform, the Web of Science, Anthropological Literature, the MLA bibliography, or the catalogs of individual libraries.
Area Chart Example: If your want to see the details of daily statistics for this article, please click here to login our Manuscript Tracking System.
Citations
0
Found additional citations for the article? Please contact us at submission@sciepub.com.
Shares & bookmarks
Facebook0
Twitter0
LinkedIn0
Google +0
Found additional shares or bookmarks for the article? Please contact us at submission@sciepub.com